Alert archive / Massachusetts / Snow Squall Warnings in 2020
Snow Squall Warning 2, NWS Albany, NY
NWS Albany, NY issued this snow squall warning at Dec 31, 2019, 8:51 PM EST for Berkshire County, Massachusetts; Columbia County, New York. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 31, 2019, 8:51 PM EST (01:51 UTC)
- Expired
- Dec 31, 2019, 9:33 PM EST
- In force
- 42 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Berkshire County, MA, Columbia County, NY
The radar
The Albany radar (KENX), 78 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 882 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
748
WWUS51 KALY 010152
SQWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Albany NY
851 PM EST Tue Dec 31 2019
MAC003-NYC021-010245-
/O.NEW.KALY.SQ.W.0002.200101T0151Z-200101T0245Z/
Berkshire MA-Columbia NY-
851 PM EST Tue Dec 31 2019
The National Weather Service in Albany has issued a
* Snow Squall Warning for...
Berkshire County in western Massachusetts...
Central Columbia County in east central New York...
* Until 945 PM EST.
* At 851 PM EST, a dangerous snow squall was located along a line
extending from near Adams to near Austerlitz to Livingston, moving
east at 30 mph.
HAZARD...Snow and blowing snow. Wind gusts greater than 30 mph.
SOURCE...Radar and webcams.
IMPACT...Dangerous life-threatening travel.
* This includes portions of the New York State Thruway Berkshire
Spur and the Massachusetts Turnpike in Berkshire County.
This snow squall will be near...
Adams, Cheshire and Florida around 855 PM EST.
Lenox, Savoy and Housatonic around 900 PM EST.
Lee around 905 PM EST.
Copake and Hawley around 910 PM EST.
Becket around 920 PM EST.
Otis around 925 PM EST.
Sheffield and Middlefield around 930 PM EST.
Ashley Falls around 935 PM EST.
Other locations impacted by this snow squall include Cheshire Harbor,
Burden, Glendale, North Hillsdale, Brick Tavern, Lenox Dale,
Harlemville, The Center At Lenox, Dalton and Adams Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Reduce your speed and turn on headlights! During snow squalls, the
visibility may suddenly drop to near zero in whiteout conditions.
&&
LAT...LON 4239 7301 4238 7307 4233 7306 4231 7300
4215 7303 4215 7307 4205 7306 4205 7343
4217 7389 4251 7339 4251 7335 4254 7334
4274 7307 4273 7302 4270 7302 4270 7295
4267 7300 4267 7296 4264 7295
TIME...MOT...LOC 0151Z 289DEG 28KT 4260 7308 4235 7339 4216 7375
$$
DBT2 follow-up statements
174
WWUS51 KALY 010208
SQWALY
Snow Squall Warning
National Weather Service Albany NY
908 PM EST Tue Dec 31 2019
NYC021-010218-
/O.CAN.KALY.SQ.W.0002.000000T0000Z-200101T0245Z/
Columbia NY-
908 PM EST Tue Dec 31 2019
...THE SNOW SQUALL WARNING FOR CENTRAL COLUMBIA COUNTY IS
CANCELLED...
The snow squall which prompted the warning has weakened. Therefore,
the snow squall warning has been cancelled.
LAT...LON 4239 7301 4238 7307 4233 7306 4231 7303
4231 7300 4216 7303 4215 7307 4205 7306
4205 7343 4207 7350 4209 7351 4254 7334
4274 7307 4273 7302 4270 7302 4270 7295
4267 7300 4266 7296 4264 7295
TIME...MOT...LOC 0208Z 276DEG 30KT 4256 7293 4226 7321 4217 7346
$$
MAC003-010245-
/O.CON.KALY.SQ.W.0002.000000T0000Z-200101T0245Z/
Berkshire MA-
908 PM EST Tue Dec 31 2019
...A SNOW SQUALL WARNING REMAINS IN EFFECT UNTIL 945 PM EST FOR
BERKSHIRE COUNTY...
At 908 PM EST, a dangerous snow squall was located along a line
extending from Hawley to near Lee to near Great Barrington, moving
east at 35 mph.
HAZARD...Snow and blowing snow. Wind gusts greater than 30 mph.
SOURCE...Radar and webcams.
IMPACT...Dangerous life-threatening travel.
This snow squall will be near...
Hawley around 915 PM EST.
Becket and Otis around 920 PM EST.
Middlefield around 930 PM EST.
Sandisfield around 940 PM EST.
Tolland around 945 PM EST.
Other locations impacted by this snow squall include Cheshire Harbor,
Glendale, Lenox Dale, The Center At Lenox, Dalton, Adams Junction,
Zylonite, East Otis, Bowens Corners and Otis Wood Lanes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Reduce your speed and turn on headlights! During snow squalls, the
visibility may suddenly drop to near zero in whiteout conditions.
&&
LAT...LON 4239 7301 4238 7307 4233 7306 4231 7303
4231 7300 4216 7303 4215 7307 4205 7306
4205 7343 4207 7350 4209 7351 4254 7334
4274 7307 4273 7302 4270 7302 4270 7295
4267 7300 4266 7296 4264 7295
TIME...MOT...LOC 0208Z 276DEG 30KT 4256 7293 4226 7321 4217 7346
$$
DBT884
WWUS51 KALY 010233
SQWALY
Snow Squall Warning
National Weather Service Albany NY
933 PM EST Tue Dec 31 2019
MAC003-010243-
/O.CAN.KALY.SQ.W.0002.000000T0000Z-200101T0245Z/
Berkshire MA-
933 PM EST Tue Dec 31 2019
...THE SNOW SQUALL WARNING FOR BERKSHIRE COUNTY IS CANCELLED...
The snow squall which prompted the warning has weakened and exited
the area. Therefore, the snow squall warning has been cancelled.
Some roads may still be snow covered and slippery.
LAT...LON 4239 7301 4238 7307 4233 7306 4231 7303
4231 7300 4216 7303 4215 7307 4205 7306
4205 7343 4207 7350 4209 7351 4254 7334
4274 7307 4273 7302 4270 7302 4270 7295
4267 7300 4266 7296 4264 7295
TIME...MOT...LOC 0232Z 289DEG 28KT 4250 7269 4220 7297 4211 7322
$$
DBTWhat forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this snow squall warning went out at Dec 31, 6:34 PM EST, 2 hours 17 minutes earlier.
Area forecast discussion, Dec 31, 6:34 PM EST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
634 PM EST Tue Dec 31 2019
.SYNOPSIS...
As we welcome a new year, a strong cold front will cross the
region tonight. This front will be accompanied by rain and snow
showers, with a few snow squalls. In the wake of the frontal
passage, lake effect snow will set up and impact portions of the
Adirondacks overnight and through most of New Year Day.
Otherwise, brisk westerly winds with near seasonable
temperatures. Conditions slowly improve Wednesday into Thursday
as high pressure slides just to the south of the area.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
As of 5 pm, quick update to re-tool PoPs based on radar obs and
latest CAMS. Well defined snow squall approaching from the west
should reach Herkimer County in 20-30 minutes. This line has
produced quarter mile visibility upstream and is even producing
some lightning. Highest confidence in squalls resulting in
hazardous travel conditions is over the Mohawk Valley and
western Adirondacks. CAMs suggest this band breaks up as it
heads into the Hudson Valley this evening, but some filaments
may be strong enough to produce quick drops in visibility and
borderline squall conditions. Temperatures are marginal and
actually quite warm in the valleys, but we have seen snow
accumulate on roadways in the Syracuse area despite temps in the
upper 30s in advance of the squall. Given heavy enough rates,
travel difficulties are still a possibility. The time frame for
squall potential is now through around 11 pm. Refer to our
social media posts for more detailed timing information.
Previous discussion...
As of 230 PM EST...Rather impressive upper low was crossing Lake
Ontario with comma tail approaching the I81 corridor. Showers
and squalls are accompanying the cold front where some in-cloud
lightning has been detected via the NLDN. However, downstream
lapse rates and minimal CAPE are forecast to weaken a bit so
upstream line should weaken a bit and break up as suggested by
the HRRR/NAM3km hires reflectivity. We have already issued an
SPS to highlight the potential for snow squalls through this
evening. In the wake of fropa, combination of cold advection
(H850 temperatures only drop back to around -10C) and tight
gradient should allow for brisk conditions across most of the
region. Some upslope snow showers are expected as the attention
will be downwind of Lake Ontario. Lake Ontario temperatures were
near 42F (6C) and delta t/s climbing toward the mid teens for
conditional lake instability. A fairly uniform wind flow should
allow for bands of snow to make it inland into portions of the
Dacks. Inland penetration per CSTAR research suggests the lake
band snow can move inland with excess of 100+ miles overnight
and New Years Day morning. Previous forecast had a winter
weather advisory for lake effect snow and per the new guidance
and overview, we will not make changes at this time. Generally
3-7" of snow expected through New Years Day as we watch one more
short wave swing southeast across the state. This will likely
disrupt the band into multi bands and reduce inland extent.
Otherwise, variable cloud coverage with some snow showers or
flurries north of the mid-Hudson Valley and NW CT as
temperatures will be near seasonable values for the start of
2020.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY/...
The last short wave will exit to our east by Wednesday evening
as lake effect, clouds and winds dissipate across the region.
Under increasing clearing skies, overnight lows will generally
fall into the 20s with the coldest values into the Dacks with
likely a fresh coverage.
Thursday, surface high sliding across the southern portions of
the nation will exit off the southeast coastline through
Thursday. This will allow for a return southerly flow with a
passage of a warm front. Cloud coverage will be the most
challenging as warm advection clouds may limit sun a bit north
of I90 and approaching system from the southwest may filter sun
across southern areas. So a partly sunny forecast at this time
as consensus MOS values all suggest above 40F for many valley
locations and 30s elsewhere.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
The long range period will begin with upper-level ridging and
surface high pressure remaining in place. The evening will begin
partly cloudy, but clouds will increase ahead of the next storm
system set to move into the region.
Low pressure is expected to form across the Lower Mississippi Valley
later Friday and track toward the Great Lakes on Saturday. This
would put Albany on the warm side of this system. There does not
appear to be the indication of a strong high to the north of this
system to keep the area cold; therefore, we expect precipitation to
be mainly rain. Depending on the arrival time of precipitation, some
locations could begin as a period of light snow or a wintry mix
Friday night and/or Saturday morning before changing to rain.
As the low then tracks eastward toward New England Saturday night
into Sunday, the arrival of colder air on the backside of this
system would lead to a changeover from rain to snow with perhaps a
light accumulation.
A brief break in precipitation is expected later Sunday into Monday
before an Alberta Clipper works toward the region. There remain
model differences with the timing and track of this system. However,
there is at least the chance for a few snow showers sometime Monday
into Tuesday.
In terms of temperatures, we will remain above normal through
Saturday before colder air finally returns to the region Sunday
through Tuesday with highs in the 20s to lower 30s and lows in the
teens and 20s, which would be right around normal.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
As of 2320Z, a snow squall was located over the Mohawk Valley,
moving east around 30 mph. Models indicate this squall will fragment
as it pushes toward the terminals. However, a brief period of heavy
snow is possible 0030-0230Z at KALB, 00-02Z at KGFL, and 00-04Z at
KPSF as this activity works through the area. Temperatures are such
that there may also be some rain or graupel mixed in, especially if
the precipitation is lighter. Thunder has been observed with this
squall, but lightning activity has been trending downward, so TS was
not included. Brief periods of IFR or LIFR will be possible with
both ceilings and visibility in any heavier shower. Ahead of this
squall, there are some IFR/LIFR clouds around, and some
drizzle/light rain and snow showers.
After the snow showers move through, flying conditions are expected
to improve rather quickly to MVFR and VFR, with cloud coverage on a
diminishing trend through sunrise Wednesday. The clouds may expand
in coverage by the afternoon, but expected to remain at VFR levels.
Winds will be from the southwest to west at around 10 kt overnight,
with some gusts to 20 kt especially at KALB/KPSF. These wind
conditions will continue into the day Wednesday, with gusts perhaps
reaching 25 kt.
Outlook...
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: Moderate Operational Impact. Chance of RA...SN.
Friday: High Operational Impact. Likely RA.
Friday Night: High Operational Impact. Likely RA.
Saturday: High Operational Impact. Likely RA.
Saturday Night: Moderate Operational Impact. Likely RA...SN.
Sunday: Moderate Operational Impact. Chance of SHSN.
&&
.HYDROLOGY...
Precipitation over the past few days has caused some rises on
rivers and streams. A few spots (including along the Housatonic)
may approach action stage, but no flooding is anticipated.
Across the entire region, a few rain and snow showers and
squalls into this evening with a cold front passage. Precip
will then taper to lake effect snow showers for northwestern
areas tonight into Wednesday. Afterward, mainly dry weather is
expected for Wednesday night into Thursday, which should allow
rivers and streams to recede.
Another storm system will impact the region for the late week
with some additional precip, mostly in the form of rain.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Winter Weather Advisory until 7 PM EST Wednesday for NYZ032-
033.
MA...None.
VT...None.
&&
SYNOPSIS...BGM
NEAR TERM...BGM/Thompson
SHORT TERM...BGM
LONG TERM...Rathbun
AVIATION...Thompson
HYDROLOGY...BGM/JPVHazardous weather outlook, Dec 31, 3:43 PM EST, 5 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 343 PM EST Tue Dec 31 2019 CTZ001-013-MAZ001-025-NYZ038>043-047>054-058>061-063>066-082>084- VTZ013>015-011100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery- Northern Saratoga-Northern Warren-Northern Washington-Schoharie- Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- Northern Fulton-Southeast Warren-Southern Washington-Bennington- Western Windham-Eastern Windham- 343 PM EST Tue Dec 31 2019 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, eastern New York aside from the western Adirondacks, and southern Vermont. .DAY ONE...Through tonight. Snow showers and isolated snow squalls are possible mainly between 6-11 pm. Travel on untreated roads could become locally hazardous. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ032-033-011100- Northern Herkimer-Hamilton- 343 PM EST Tue Dec 31 2019 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST WEDNESDAY... This Hazardous Weather Outlook is for the western Adirondacks in eastern New York. .DAY ONE...Through tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Dec 31, 6:03 PM EST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
603 PM EST TUE DEC 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST 1 WNW HERKIMER 43.04N 75.02W
12/31/2019 M57 MPH HERKIMER NY NYS MESONET
GUST DURING THUNDERSNOW SQUALL
&&
EVENT NUMBER ALY1904676
DBTSpecial weather statement, Dec 31, 7:10 PM EST, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Albany NY
710 PM EST Tue Dec 31 2019
NYZ041-042-050-083-010100-
Southeast Warren-Southern Saratoga-Northern Warren-Northern Saratoga-
710 PM EST Tue Dec 31 2019
...SNOW SHOWERS WILL AFFECT WARREN AND SARATOGA COUNTIES...
At 709 PM EST, snow showers were located along a line extending from
near North Creek to near Glenville. Movement was east at 30 mph.
Winds in around 30 mph and visibility reduced to half mile or less
are possible with these showers.
Locations impacted include...
Clifton Park, Saratoga Springs, Glens Falls, Mechanicville,
Warrensburg, Lake George Village, Milton, Ballston Spa, Corinth,
Johnsburg, Waterford, Edinburg, Hague, Round Lake, Galway, Eagle
Point Campground, Day Center, Burnt Hills, Rock City Falls and Glens
Falls North.
This includes Interstate 87 between exits 8A and 26.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4380 7344 4377 7347 4365 7349 4356 7361
4350 7363 4308 7358 4291 7368 4281 7366
4278 7369 4282 7373 4278 7382 4291 7390
4290 7396 4296 7409 4337 7413 4338 7416
4373 7421
TIME...MOT...LOC 0009Z 277DEG 26KT 4374 7397 4295 7402
DBTSpecial weather statement, Dec 31, 7:39 PM EST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Albany NY
739 PM EST Tue Dec 31 2019
NYZ049-051>054-058>061-010145-
Eastern Albany-Eastern Columbia-Western Rensselaer-Eastern
Schenectady-Eastern Greene-Western Columbia-Western Greene-Eastern
Rensselaer-Western Albany-
739 PM EST Tue Dec 31 2019
...SNOW SHOWERS WILL AFFECT SOUTHEASTERN SCHENECTADY...COLUMBIA...
ALBANY...GREENE AND RENSSELAER COUNTIES...
At 737 PM EST, snow showers were located along a line extending from
near Clifton Park to near Windham. Movement was east at 35 mph.
Visibility less than half a mile and winds up to 30 mph are possible
with these showers.
The showers will be near... Albany, Cohoes, Colonie, Latham and
Loudonville around 745 PM EST.
Troy, Watervliet, Rensselaer, Menands, Green Island and Waterford
around 750 PM EST.
Center Brunswick and Wynantskill around 755 PM EST.
West Sand Lake around 800 PM EST.
Averill Park around 805 PM EST.
Grafton around 810 PM EST.
Catskill, Coxsackie and Berlin around 815 PM EST.
Hudson, Athens and Lorenz Park around 820 PM EST.
Other locations impacted include Shakers, Bleecker Stadium,
Brookview, Van Hoesen Station, Burden, Beckers Corners, Otter Hook,
Climax, Harlemville and South Schodack.
This includes the following highways...
Interstate 90 between exits 10 and 25.
Interstate 87 between exits 21 and 7.
Interstate 787 between exits 1 and 9.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4236 7444 4238 7425 4243 7426 4283 7386
4278 7382 4282 7372 4278 7369 4281 7366
4291 7368 4294 7364 4294 7328 4274 7327
4198 7353 4200 7371 4208 7393 4213 7391
4218 7400 4210 7409 4211 7431 4220 7454
TIME...MOT...LOC 0037Z 282DEG 31KT 4280 7382 4237 7426
DBTSpecial weather statement, Dec 31, 8:35 PM EST, 16 minutes before
Special Weather Statement
National Weather Service Albany NY
835 PM EST Tue Dec 31 2019
MAZ001-025-NYZ054-060-061-010230-
Northern Berkshire-Southern Berkshire-Eastern Columbia-Western
Columbia-Eastern Rensselaer-
835 PM EST Tue Dec 31 2019
...SNOW SHOWERS WILL AFFECT BERKSHIRE...COLUMBIA AND SOUTHEASTERN
RENSSELAER COUNTIES...
At 834 PM EST, snow showers were located along a line extending from
Williamstown to near Chatham to near North-South Lake Campground.
Movement was east at 35 mph.
Visibility of half mile or less and winds in excess of 30 mph are
possible with these showers.
The showers will be near... North Adams, Adams, Williamstown and
Austerlitz around 840 PM EST.
Florida around 850 PM EST.
Great Barrington, Monroe, Clermont and Housatonic around 855 PM
EST.
Lenox and Livingston around 900 PM EST.
Lee around 905 PM EST.
Becket and Ancram around 915 PM EST.
Copake and Otis around 920 PM EST.
Sheffield and Ashley Falls around 930 PM EST.
Other locations impacted include North Hancock, Cheshire Harbor,
Burden, Harlemville, Dalton, Adams Junction, East Otis,
Buckleyville, White Oaks and Stephentown Center.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4239 7301 4238 7307 4233 7306 4225 7300
4214 7305 4215 7307 4205 7306 4205 7352
4198 7353 4209 7393 4227 7379 4231 7378
4275 7327 4274 7302 4270 7302 4270 7297
4267 7300 4264 7295
TIME...MOT...LOC 0134Z 278DEG 29KT 4271 7318 4232 7355 4213 7406
DBTThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 8:35 PM EST | Special Weather Statement | ALY | Berkshire | 55 min |
| Dec 31, 7:10 PM EST | Special Weather Statement | ALY | Saratoga, Warren | 50 min |
| Dec 31, 7:39 PM EST | Special Weather Statement | ALY | Albany, Columbia, Greene, Rensselaer | 66 min |
| Dec 31, 10:48 PM EST | Special Weather Statement | ALY | Schenectady | 27 min |
| Dec 31, 11:12 PM EST | Special Weather Statement | ALY | Rensselaer | 33 min |
| Dec 31, 11:42 PM EST | Special Weather Statement | ALY | Rensselaer | 33 min |
Nearby
Snow Squall Warnings in Massachusetts, 2020Snow Squall Warnings in New York, 2020Every snow squall warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.